| Model Number |
M00560150 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of distal tip detached.Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used during a esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, when the needle was advanced to inject, the distal gold tip slid forward from the catheter.The tip was still attached to the device.The device was removed from the scope and another gold probe was used to complete the procedure.There were no patient complications as a result of this event.